# SDR ASAA2022081339487

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N928AK
- Make and model: Boeing 737-9
- Aircraft serial: 44099
- Aircraft time: 1,713 hours, 509 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT LEVEL 340, APROX 3:50 INTO FLIGHT, AP"A" DISENGAGED. CWR BELOW FMA RED A/P P/RST AND FMC P/RST YELLOW WERE FLICKERING ON & OFF AP WOULD NOT RE-ENGAGE CYCLED FLIGHT DIRECTORS AND WAS ABLE TO RE-ENGAGE THE AP. GROUNDED - YES. COMPLIED WITH B737-9  IFIM TASK 22-11-00-810-D22 FOUND MAINTENANCE MESSAGE 27-31025 COPLIED WITH IFIM TASK 27-32-00-810-829 MAINTENANCE MESSAGE DOES NOT SHOW ON GROUND TEST DISPLAY INTERMITTENT FAULT OPS CHECK GOOD.
